# SDR ZZDA2010302

- Difficulty date: June 21, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 31 SEAT EMERGENCY LIGHTS DID NOT ILLUMINATE.  FOUND WIRE CUT, SPLICE WIRE PER B717 SWPM 20-10-03, OPS CHECK GOOD.
